Groupes réductifs non connexes
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 27 (1994) no. 3, p. 345-406
@article{ASENS_1994_4_27_3_345_0,
     author = {Digne, Fran\c cois and Michel, Jean},
     title = {Groupes r\'eductifs non connexes},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 27},
     number = {3},
     year = {1994},
     pages = {345-406},
     doi = {10.24033/asens.1696},
     zbl = {0846.20040},
     mrnumber = {95f:20068},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1994_4_27_3_345_0}
}
Digne, François; Michel, Jean. Groupes réductifs non connexes. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 27 (1994) no. 3, pp. 345-406. doi : 10.24033/asens.1696. http://www.numdam.org/item/ASENS_1994_4_27_3_345_0/

[1] T. Asai, The unipotent class functions of exceptional groups over finite fields (Comm. in Algebra, Vol. 22, n° 12, 1984, pp. 2729-2857). | MR 86a:20046 | Zbl 0547.20037

[2] M. Broué, G. Malle et J. Michel, Generic blocks of finite reductive groups (Astérisque, Vol. 212, 1993, pp. 7-92). | MR 95d:20072 | Zbl 0843.20012

[3] P. Deligne et G. Lusztig, Representations of reductive groups over finite fields (Annals of Mathematics, n° 103, 1976, pp. 103-161). | MR 52 #14076 | Zbl 0336.20029

[4] F. Digne, Shintani-Descent and L Functions on Deligne-Lusztig Varieties (Proceedings of Symposia in Pure Mathematics, Vol. 47, part 1, pp. 61-68). | MR 89b:20083 | Zbl 0657.20036

[5] F. Digne et J. Michel, Fonctions L des variétés de Deligne-Lusztig et descente de Shintani (Mémoires de la Société Mathématique de France, n° 20, 1985). | Numdam | MR 87h:20071 | Zbl 0608.20027

[6] F. Digne et J. Michel, Representation of finite groups of Lie type (London Math. Soc. Student Texts, n° 21, Cambridge University Press, 1991). | MR 92g:20063 | Zbl 0815.20014

[7] F. Digne et J. Michel, Lusztig Functor and Shintani Descent (Rapports de Recherche du L.M.E.N.S., n° 2, Publications du D.M.I., E.N.S., Paris, 1989).

[8] J. E. Humphreys, Linear algebraic groups (Graduate Texts in Mathematics, n° 21, Springer 1975). | MR 53 #633 | Zbl 0325.20039

[9] G. Lusztig, Characters of reductive groups over a finite field (Annals of math. studies, n° 107, Princeton University Press, 1984). | MR 86j:20038 | Zbl 0556.20033

[10] G. Malle, Generalized Deligne-Lusztig characters (Journal of Algebra, Vol. 159, n° 1, 1993, pp. 64-97). | MR 94i:20025 | Zbl 0812.20024

[11] T. Shoji, Shintani descent for exceptional groups over a finite field (J. Fac. Sci. Uni. Tokyo Sect. 1A, n° 34, 1987, pp. 599-653). | MR 88m:20086 | Zbl 0643.20019

[12] N. Spaltenstein, Classes unipotentes et sous-groupes de Borel (Lecture Notes in Mathematics, n° 946, Springer 1982). | MR 84a:14024 | Zbl 0486.20025

[13] R. Steinberg, Endomorphisms of linear algebraic groups (Memoirs of AMS, n° 80, 1968). | MR 37 #6288 | Zbl 0164.02902